# SDR FDEA200806302576

- Difficulty date: June 30, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3003505
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT TUNNEL AREA FOUND CORROSION WITH EXFOLIATION. REPAIRED AREA IAW SRM 53-00-01 FIG 9 VOL I.
